See Alike in...

Alike App

Browser

Amanda1993

221d

has anyone ever experienced being allergic to levothyroxine?

Top reply
    • Amanda1993

      139d

      @Zadie that helps a lot! Thank you!

    • Sparkle007

      164d

      Yes, then I changed the brand and also changed the dosage myself. I found that I was adjusting well. Sometimes, it is either your brand or the dosage you need adjustment with.

    • Zadie

      164d

      Yes I had a bad reaction so now I have to take Synthroid. It is more expensive however I haven't had one side effect. Hope this helps

      • Amanda1993

        139d

        @Zadie that helps a lot! Thank you!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

"Yes, some people have reported experiencing allergic reactions to levothyroxine, such as hives and throat swelling. Others have mentioned having severe stomach pain and bouts of vertigo after starting the medication."

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion